# SDR 2015FA0000018

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: General aviation
- Aircraft: N992NA
- Make and model: Gulstm G1159A
- Aircraft serial: 309
- Aircraft time: 12,212 hours, 7,586 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cable
- Condition: Out Of Adjust
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPROPER DEFLECTION OF RUDDER TRIM CABLE AT FS 163 CAUSING, SAWING, AT LIGHTNING PASSTHRU HOLE.  THE MAINTENANCE AND PARTS MANUALS DO NOT SHOW THE BRACKET AND PULLEY ASSY IN THIS AREA.  WHEN THE PULLEYS ARE REMOVED, THE CABLES REMAIN IN A POSITION FOR ADDITIONAL "SAWING" DAMAGE SUGGESTING IMPROPER DESIGN FOR CABLE DEFLECTION.  APPEARS TO HAVE BEEN THAT WAY SINCE THE AIRCRAFT BIRTHDAY.  AREA IS DIFFICULT TO ACCESS AND DAMAGE IS NOT EASY TO DETECT DURING VISUAL INSPECTION, DESIGN AND HUMAN FACTOR ISSUES.
